# SDR TSAA20160322010

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT SPAR CHORD ON RT WING.  CRACK AT WING STATION 220 RSS.  REPAIRED IAW SRM REV 108 57-20-10 REPAIR 4.
